# SDR DALA2024120511468

- Difficulty date: December 2, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 90,780 hours, 42,807 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Condition: Smoke
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3225 - ATB - DUE TO REPORTS OF SMOKE AND STRONG GLYCOL SMELL IN THE CABIN. CORRECTIVE ACTION: FOUND EVIDENCE OF DEICE FLUID INGESTION IN APU AND PACKS. PERFORMED APU AND ECS SYSTEMS DECONTAMINATION. (LP: 6766066)
